Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 256, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jul 24, 2011, 6:05 PM CDT for Fillmore County, Nuckolls County, Thayer County, Nebraska. It was in force for 40 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2011, 6:05 PM CDT (23:05 UTC)
- Expired
- Jul 24, 2011, 6:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fillmore County, NE, Nuckolls County, NE, Thayer County, NE
The radar
The Grand Island radar (KUEX), 50 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 6:16 PM CDT | TSTM WND GST 60 | Deshler, NE | TREE BRANCHES BREAKING. |
| Jul 24, 6:19 PM CDT | TSTM WND GST 70 | Carleton, NE | 65 TO 70 MPH WINDS. POWER OUT. |
| Jul 24, 6:30 PM CDT | TSTM WND DMG | Hebron, NE | POWER LINES DOWN IN HEBRON...BELVIDERE...CARLTON AND DESHLER. |
| Jul 24, 6:30 PM CDT | TSTM WND DMG | Strang, NE | 1 FOOT DIAMETER TREE LIMBS DOWN. |
| Jul 24, 6:46 PM CDT | TSTM WND GST 60 | Chester, NE | 60 MPH WINDS MEASURED FOR THE LAST TEN MINUTES. |
| Jul 24, 6:50 PM CDT | TSTM WND DMG | Gilead, NE | 2.5 FEET IN DIAMETER TREE BRANCHES KNOCKED OFF TREE...ESTIMATED 70 MPH WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1102 J/kg
- Mixed-layer CIN
- -305 J/kg
- Mixed-layer LCL
- 1309 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
224
WUUS53 KGID 242305
SVRGID
NEC059-129-169-242345-
/O.NEW.KGID.SV.W.0256.110724T2305Z-110724T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
605 PM CDT SUN JUL 24 2011
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA...
NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA...
THAYER COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 645 PM CDT
* AT 602 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ONG TO CARLETON TO HARDY...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
CARLETON...DESHLER...SHICKLEY...BYRON...BELVIDERE...HEBRON...
BRUNING...STRANG...CHESTER...ALEXANDRIA...OHIOWA...GILEAD AND
HUBBELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4000 9826 4028 9814 4035 9792 4035 9783
4039 9782 4041 9776 4049 9737 4000 9737
TIME...MOT...LOC 2305Z 266DEG 7KT 4043 9784 4025 9771
4002 9790
WIND...HAIL 60MPH <.75IN
$$2 follow-up statements
455
WWUS53 KGID 242314
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
614 PM CDT SUN JUL 24 2011
NEC059-129-169-242345-
/O.CON.KGID.SV.W.0256.000000T0000Z-110724T2345Z/
FILLMORE NE-NUCKOLLS NE-THAYER NE-
614 PM CDT SUN JUL 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THAYER...
NUCKOLLS AND SOUTHERN FILLMORE COUNTIES UNTIL 645 PM CDT...
AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM STRANG TO CARLETON TO SUPERIOR...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
RUSKIN...BRUNING...BELVIDERE...OHIOWA...HARDY...DESHLER...HEBRON...
ALEXANDRIA...BYRON...GILEAD...CHESTER AND HUBBELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4000 9826 4028 9814 4035 9792 4035 9783
4039 9782 4041 9776 4049 9737 4000 9737
TIME...MOT...LOC 2314Z 274DEG 19KT 4039 9759 4025 9767
4007 9807
WIND...HAIL 60MPH <.75IN
$$990
WWUS53 KGID 242330
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
630 PM CDT SUN JUL 24 2011
NEC059-129-169-242345-
/O.CON.KGID.SV.W.0256.000000T0000Z-110724T2345Z/
FILLMORE NE-NUCKOLLS NE-THAYER NE-
630 PM CDT SUN JUL 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THAYER...
NUCKOLLS AND SOUTHERN FILLMORE COUNTIES UNTIL 645 PM CDT...
AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OHIOWA TO BELVIDERE TO BYRON...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
OHIOWA...BYRON...ALEXANDRIA...GILEAD...CHESTER AND HUBBELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS THAYER COUNTY. WIND GUSTS OF 70 MPH WERE REPORTED IN CARLETON
AT 619 PM...WITH POWER OUTAGES. THIS IS AN EXTREMELY DANGEROUS
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
&&
LAT...LON 4000 9826 4028 9814 4035 9792 4035 9783
4039 9782 4041 9776 4049 9737 4000 9737
TIME...MOT...LOC 2329Z 274DEG 19KT 4037 9746 4023 9747
4004 9780
WIND...HAIL 80MPH <.75IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 4:04 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jul 24, 4:04 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
404 PM CDT SUN JUL 24 2011
.SHORT TERM...THROUGH 12Z TUESDAY. PRIMARY FORECAST CONCERNS
CENTER UPON CHANCES FOR THUNDERSTORMS. MORNING UPPER AIR ANALYSIS
INDICATES UPPER LEVEL RIDGING ACROSS MUCH OF THE CONUS
TODAY...WITH THE UPPER LEVEL JET AXIS EXTENDING ALONG THE
U.S./CANADIAN BORDER. WATER VAPOR IMAGERY ALSO SHOWS INCREASED
MID LEVEL MOISTURE LEVELS DUE TO A PERSISTENT TROPICAL TAP FROM
THE PACIFIC. AT THE SURFACE A BOUNDARY REMAINS SITUATED FROM
SOUTHEASTERN NEBRASKA TO NORTHERN KANSAS...WITH THE LOW LEVEL WIND
FIELD REMAINING FROM THE EAST/NORTHEAST ACROSS THE NORTHERN HALF
OF THE CWA...AND FROM THE SOUTH/SOUTHEAST FARTHER SOUTH. KUEX
INDICATES DEVELOPING CONVECTION ACROSS THE THE NORTHERN HALF OF
THE CWA...THE RESULT OF CONTINUED MID LEVEL THERMAL ADVECTION
WITHIN THE AFOREMENTIONED INCREASED MID LEVEL MOISTURE.
CONVECTIVE ACTIVITY WILL REMAIN POSSIBLE ACROSS THE CWA THIS
AFTERNOON AND EVENING...WITH A HEALTHY CAPPING INVERSION LIKELY
KEEPING THIS ACTIVITY ELEVATED. PROXIMITY SOUNDINGS FROM LAPS DATA
AND NAM BUFR SUGGEST MUCH OF THE CURRENT CONVECTION IS LIKELY
ROOTED TO NEAR 700MB WHERE 200-500J/KG CAPE IS WAITING. THIS IS
SUPPORTED BY RADAR TRENDS WHICH SUGGEST RATHER SHALLOW UPDRAFTS
WITH LIMITED CG. THE MID LEVEL MOISTURE PLUME WILL CONTINUE TO
MAKE LOCALLY HEAVY RAINFALL A THREAT WITH THIS ACTIVITY...BUT
OTHER THAN PERHAPS AN ISOLATED MICRO BURST DOUBT WELL SEE MUCH IN
THE WAY OF SEVERE WEATHER.
MUCH OF THE CONVECTION SHOULD DISSIPATE POST-SUNSET AS DIABATIC
HEATING IS LOST...ALTHOUGH THE 4KM WRF-NMM DOES SUGGEST A WEAK
CLUSTER OF CONVECTION COULD SWEEP ACROSS PORTIONS OF THE CWA
03-06Z TONIGHT...SO WILL KEEP POPS GOING FOR THE OVERNIGHT AND
MONITOR HIGH PLAINS CONVECTION FOR POSSIBLE OVERNIGHT THUNDERSTORM
ACTIVITY ACROSS OUR CWA.
SHORT TERM MODEL GUIDANCE ALSO SUGGESTS STRATUS WILL LIKELY
REDEVELOP AS LOW LEVEL THERMAL ADVECTION AND RESULTANT ISENTROPIC
UPGLIDE AND SATURATION NEAR THE 305K SURFACE CONTINUES. MAY ALSO
BE SOME FOG DEVELOPMENT DUE TO ABUNDANT LOW LEVEL MOISTURE. GIVEN
HOW BRIEF THE FOG WAS ACROSS THE AREA THIS MORNING HOWEVER...WILL LEAVE
FOG OUT OF THE FORECAST FOR NOW...BUT KEEP STRATUS LINGERING
THROUGH DAY BREAK AT WHICH TIME LOW LEVEL MIXING THROUGH DIABATIC
HEATING SHOULD ALLOW STRATUS TO BREAK APART.
.LONG TERM...TUESDAY THROUGH SUNDAY. PERSISTENT RIDGE REMAINS
ANCHORED OVER CENTER OF THE COUNTRY...BUT THE RIDGE IS FORECAST TO
RELAX SOUTH AND EASTWARD THROUGH MID WEEK. THIS WILL ALLOW AS SERIES
OF SHORT WAVE ENERGY LOBES TO PASS OVER THE AREA AND ALLOW A COOL
FRONT TO SAG ACROSS THE AREA. THE PACIFIC CONNECTION WILL CONTINUE
TO PROVIDE SUFFICIENT MOISTURE TO ALLOW STORMS TO DEVELOP. SINCE WE
HAVE A FOCUSING MECHANISM...MOISTURE AND UPPER AIR SUPPORT IN THE
MIX...THE RECIPE HAS ALL THE INGREDIENTS FOR SCATTERED ORGANIZED
CONVECTION FROM WEDNESDAY THROUGH SATURDAY. THE BEST CHANCES WOULD
APPEAR TO BE THURSDAY AND FRIDAY AT THIS POINT AS THE BOUNDARY MOVES
THROUGH THE AREA. MAXIMUM TEMPERATURES SHOULD BE 5 TO 10 DEGREES
COOLER THAN RECENTLY...AS SOMEWHAT COOLER AIR SETTLES INTO THE AREA
AND MOISTURE PROVIDES ENOUGH CLOUD COVER TO KEEP MAXIMUM SOLAR
INSOLATION FROM OCCURRING.
TUESDAY APPEARS TO BE THE LAST DRY AND HOT DAY FOR THE REST OF THE
WORK WEEK AS THE RIDGE IS STILL IN FULL COMMAND OF THE WEATHER
PICTURE.
BY SUNDAY...THE RIDGE IS FORECAST TO BUILD BACK WEST AND NORTH OVER
THE REGION...SO A RETURN TO HOT AND LESS STORMY WEATHER IS
EXPECTED.
THE MODELS ARE IN GREAT AGREEMENT WITH THIS SCENARIO AND HAVE BEEN
PERSISTENT...SO CONFIDENCE IS PRETTY HIGH FOR AN EXTENDED FORECAST.
AS FOR POTENTIAL SEVERE/HAZARDOUS WEATHER...TUESDAY AND SUNDAY WILL
BE BORDERLINE EXCESSIVE HEAT HEADLINE DAYS. SEVERE THUNDERSTORMS ARE
CERTAINLY POSSIBLE...ESPECIALLY THURSDAY AND FRIDAY WHEN PLENTY OF
INSTABILITY AND A DECENT FOCUSING MECHANISM ARE PRESENT. STRONG WIND
SHEAR DOES NOT APPEAR TO BE AN ISSUE...SO THE THREAT OF TORNADOES IS
LOW. LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN THUNDERSTORM
THREAT.
&&
.PREV DISCUSSION... /ISSUED 1224 PM CDT SUN JUL 24 2011/
AVIATION...18Z KGRI TAF. PERIODIC MVFR CONDITIONS POSSIBLE
THROUGH 20Z BEFORE VFR CONDITIONS PREVAIL THROUGH THIS EVENING.
THE LOW LEVEL BAROCLINIC ZONE CURRENTLY POSITIONED TO THE SOUTH OF
THE TERMINAL WILL LIKELY PROMOTE ANOTHER ROUND OF STRATUS AND
PERHAPS FOG AT KGRI OVERNIGHT TONIGHT INTO EARLY MORNING MONDAY.
MVFR CONDITIONS ARE CURRENTLY FORECAST BY 05Z WITH IFR CONDITIONS
EXPECTED AS EARLY AS 08Z DUE TO LOW CEILINGS AND VISIBILITY
RESTRICTIONS. SURFACE WINDS WILL REMAIN FROM THE NORTH/NORTHEAST
THIS AFTERNOON AND EVENING...BEFORE BECOMING LIGHT AND VARIABLE
OVERNIGHT.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR NEZ086-
087.
KS...EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR
KSZ005>007-017>019.
&&
SHORT TERM/AVIATION...BRYANT
LONG TERM...EDDYHazardous weather outlook, Jul 24, 12:08 PM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 1208 PM CDT SUN JUL 24 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 251200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 1208 PM CDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA THIS AFTERNOON AND EVENING. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED THIS AFTERNOON AND EVENING...ALTHOUGH AN ISOLATED THUNDERSTORM WIND GUST TO 60 MPH CANNOT BE RULED OUT. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH ANY THUNDERSTORMS THAT DO DEVELOP. AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR NORTH CENTRAL KANSAS...AS WELL AS NUCKOLLS AND THAYER COUNTIES IN NEBRASKA. PLEASE SEE THE LATEST EXCESSIVE HEAT WARNING MESSAGE FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE MONDAY...AS WELL AS WEDNESDAY THROUGH SATURDAY. A FEW STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE EACH OF THESE DAYS...BUT WIDESPREAD SEVERE WEATHER IS NOT CURRENTLY EXPECTED. HEAT INDEX READINGS BETWEEN 100 AND 105 DEGREES WILL BE POSSIBLE SUNDAY THROUGH THURSDAY...PRIMARILY ACROSS NORTH CENTRAL KANSAS AND PORTIONS OF SOUTH CENTRAL NEBRASKA SOUTH OF I-80 AND EAST OF HIGHWAY 281. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON AN ISOLATED BASIS THIS AFTERNOON AND EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) BRYANT
In the hours before
Local storm report, Jul 24, 5:23 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
523 PM CDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TSTM WND DMG 6 SW GLENVIL 40.44N 98.34W
07/24/2011 ADAMS NE TRAINED SPOTTER
8 TO 10 INCH TREE BRANCHES DOWN.
&&
FAYLocal storm report, Jul 24, 5:32 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
532 PM CDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST 2 N DEWEESE 40.38N 98.14W
07/24/2011 E60 MPH CLAY NE TRAINED SPOTTER
HEAVY RAIN AND VISIBILITY LESS THAN 200 FEET
&&
GUERREROSpecial weather statement, Jul 24, 5:45 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
545 PM CDT SUN JUL 24 2011
KSZ006-007-NEZ084>087-242315-
FRANKLIN NE-JEWELL KS-NUCKOLLS NE-SMITH KS-THAYER NE-WEBSTER NE-
545 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WEBSTER...WESTERN
THAYER...NUCKOLLS...EASTERN FRANKLIN...NORTHERN JEWELL AND NORTHERN
SMITH COUNTIES UNTIL 615 PM CDT...
AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG OUTFLOW WIND GUSTS ASSOCIATED WITH THUNDERSTORMS...ALONG A
LINE EXTENDING FROM ONG TO OAK TO SUPERIOR TO 6 MILES SOUTH OF GUIDE
ROCK TO 7 MILES NORTH OF RIVERTON...AND MOVING SOUTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
RUSKIN...
DAVENPORT...
RIVERTON...
INAVALE...
HARDY...
WEBBER...
LOVEWELL STATE PARK...
BURR OAK...
BYRON...
DESHLER...
HEBRON...
CHESTER...
HUBBELL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4000 9744 4000 9792 3983 9793 3984 9892
4030 9893 4020 9831 4036 9786 4035 9773
TIME...MOT...LOC 2244Z 327DEG 50KT 4037 9783 4020 9788
4002 9807 3999 9836 4019 9874Local storm report, Jul 24, 5:48 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
548 PM CDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG SUTTON 40.61N 97.86W
07/24/2011 CLAY NE TRAINED SPOTTER
TREE LIMB DOWN IN SUTTON BUT NO REPORTS PROPERTY DAMAGE
&&
GUERREROLocal storm report, Jul 24, 5:50 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
550 PM CDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG FAIRFIELD 40.43N 98.10W
07/24/2011 CLAY NE TRAINED SPOTTER
SEVERAL TREES DOWN...ON HOUSE AND A CAR IN TOWN
&&
GUERREROLocal storm report, Jul 24, 5:53 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
553 PM CDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST OAK 40.24N 97.90W
07/24/2011 M60 MPH NUCKOLLS NE TRAINED SPOTTER
&&
GUERREROThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 3:43 AM CDT | Excessive Heat Warning | GID | Nuckolls, Thayer | 15 hr |
| Jul 24, 4:20 PM CDT | Special Weather Statement | GID | Hamilton | 25 min |
| Jul 24, 4:51 PM CDT | Special Weather Statement | GID | Adams, Clay | 24 min |
| Jul 24, 5:10 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 50 min |
| Jul 24, 5:45 PM CDT | Special Weather Statement | GID | Nuckolls, Thayer, Webster | 30 min |
| Jul 24, 6:43 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 32 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.